Alert archive / Maine / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 71, NWS Caribou, ME

August 5, 2015Hancock County, Washington County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Aug 5, 2015, 6:13 PM EDT for Hancock County, Washington County, Maine. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2015, 6:13 PM EDT (22:13 UTC)
Expired
Aug 5, 2015, 6:45 PM EDT
In force
32 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 167 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 10.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2015-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2015-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WUUS51 KCAR 052213
SVRCAR
MEC009-029-052245-
/O.NEW.KCAR.SV.W.0071.150805T2213Z-150805T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
613 PM EDT WED AUG 5 2015

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HANCOCK COUNTY IN SOUTHEASTERN MAINE...
  SOUTHERN WASHINGTON COUNTY IN SOUTHEASTERN MAINE...

* UNTIL 645 PM EDT

* AT 612 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JONESBORO...
  OR 9 MILES SOUTHEEST OF MACHIAS...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MACHIAS...CHERRYFIELD...JONESPORT...STEUBEN...HARRINGTON...
  JONESBORO...COLUMBIA FALLS...CUTLER...COLUMBIA...MILLBRIDGE...
  CENTERVILLE...EAST MACHIAS...MACHIASPORT...MARSHFIELD...BEALS...
  WHITING...ROQUE BLUFFS...WHITNEYVILLE...NORTHFIELD AND WESLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4460 6730 4470 6736 4457 6737 4463 6759
      4456 6749 4458 6754 4445 6758 4452 6778
      4461 6774 4441 6789 4441 6787 4440 6788
      4439 6790 4449 6791 4439 6810 4448 6803
      4446 6800 4448 6802 4492 6767 4473 6710
TIME...MOT...LOC 2212Z 298DEG 44KT 4460 6758 

HAIL...<.75IN
WIND...60MPH
 
$$

MIGNONE
2 follow-up statements
304 
WWUS51 KCAR 052227
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
627 PM EDT WED AUG 5 2015

MEC009-029-052245-
/O.CON.KCAR.SV.W.0071.000000T0000Z-150805T2245Z/
HANCOCK ME-WASHINGTON ME-
627 PM EDT WED AUG 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN HANCOCK AND SOUTHERN WASHINGTON COUNTIES...

AT 626 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
JONESPORT...OR 14 MILES SOUTH OF MACHIAS.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MACHIAS...CHERRYFIELD...JONESPORT...STEUBEN...HARRINGTON...
JONESBORO...COLUMBIA FALLS...CUTLER...COLUMBIA...MILLBRIDGE...
CENTERVILLE...EAST MACHIAS...MACHIASPORT...MARSHFIELD...BEALS...
WHITING...ROQUE BLUFFS...WHITNEYVILLE...NORTHFIELD AND WESLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4460 6730 4470 6736 4457 6737 4463 6759
      4456 6749 4458 6754 4445 6758 4452 6778
      4461 6774 4441 6789 4441 6787 4440 6788
      4439 6790 4449 6791 4439 6810 4448 6803
      4446 6800 4448 6802 4492 6767 4473 6710
TIME...MOT...LOC 2226Z 298DEG 44KT 4451 6737 

HAIL...<.75IN
WIND...60MPH
 
$$

MIGNONE
274 
WWUS51 KCAR 052241
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
641 PM EDT WED AUG 5 2015

MEC009-029-052251-
/O.EXP.KCAR.SV.W.0071.000000T0000Z-150805T2245Z/
HANCOCK ME-WASHINGTON ME-
641 PM EDT WED AUG 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK AND
SOUTHERN WASHINGTON COUNTIES WILL EXPIRE AT 645 PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4460 6730 4470 6736 4457 6737 4463 6759
      4456 6749 4458 6754 4445 6758 4452 6778
      4461 6774 4441 6789 4441 6787 4440 6788
      4439 6790 4449 6791 4439 6810 4448 6803
      4446 6800 4448 6802 4492 6767 4473 6710
TIME...MOT...LOC 2236Z 298DEG 44KT 4451 6737 

$$

MIGNONE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 6:07 PM EDT, 6 minutes earlier.

Area forecast discussion, Aug 5, 6:07 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
607 PM EDT WED AUG 5 2015

.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTH OF THE AREA TONIGHT. WEAK HIGH
PRESSURE WILL BUILD OVER THE REGION THURSDAY INTO FRIDAY AS UPPER
LEVEL LOW PRESSURE REMAINS TO OUR NORTH.

&&

.NEAR TERM /THROUGH THURSDAY/...
605 PM UPDATE... LINE OF STORMS HAS JUST ABOUT EXITED CWA AT THIS
TIME WITH JUST SCTD SHOWERS ALONG WITH AN ISOLD TSTM THREAT RMNG
ACROSS THE CROWN OF MAINE. EXPECT THIS WL DIMINISH WITH LOSS OF
DAYTIME HTG IN THE NEXT FEW HRS. STORMS INTENSIFIED DOWNEAST THIS
AFTN DUE TO 50KT H5 JET STREAK PUNCHING INTO SRN MAINE AS SEEN ON
WV IMAGERY.

QUICK UPDATE TO DROP POPS THRU THE RMNDR OF THE AFTN AS LINE MOVES
INTO NEW BRUNSWICK. ALSO MASSAGED HRLY T/TD VALUES ALONG WITH SKY
CVR. NO FURTHER UPDATES NEEDED.

PREV DISCUSSION BLO...

ANY LINGERING THUNDERSHOWERS WILL DISSIPATE EARLY THIS EVENING.
NORTHERN AREAS WILL THEN REMAIN PARTLY TO MOSTLY CLOUDY OVERNIGHT
AS DOWNEAST BECOMES MOSTLY CLEAR. A WEAK SECONDARY SHORTWAVE
MOVING ACROSS THE NORTH BENEATH THE UPPER TROUGH MAY BRING SOME
SPOTTY SHOWERS LATE TONIGHT INTO EARLY THURSDAY OVER THE NORTH.
OTHERWISE, THURSDAY WILL BE MOSTLY CLOUDY OVER NORTHERN AREAS AND
SUNNY TO PARTLY CLOUDY DOWNEAST. THURSDAY WILL BE COOL WITH THE
AIR MORE STABLE THAN RECENT DAYS AS THE UPPER TROUGH TO OUR NORTH
WEAKENS A BIT.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
THE MODELS ARE IN GOOD AGREEMENT OVER EARLY IN THE SHORT TERM
PERIOD. A LOW OVR NRN QUEBEC WILL MOVE EAST. AN UPPER LEVEL LOW
WILL REMAIN OVR QUEBEC THROUGH THE PERIOD. IT WILL SLOWLY FILL
THROUGH THE PERIOD AS IT WILL REMAIN QUASI-STATIONARY WEST/NW OF
QUEBEC CITY. A WEAK RIDGE OF HIGHER PRESSURE WILL BE BUILT INTO
SRN MAINE. A LOW PRESSURE SYSTEM OVR SC...WILL MOVE OFF THE COAST
FRI MRNG. THIS LOW WILL DEEPEN AS IT MOVES NORTH ALONG THE GULF
STREAM. THE GFS/NAM/ECMWF SHOWS BY THE END OF THE PERIOD THE LOW
WILL BE OVR THE SERN PORTIONS OF THE GULF OF MAINE...WRAPPING PCPN
INTO THE NEW BRUNSWICK COAST. ALL THREE ARE SIMILAR WITH MINOR
DIFFERENCES IN POSITION OF THE LOW.

THE ECMWF MOVES THE LOW TO THE SOUTH OF CAPE COD WELL SOUTH OF
THE GULF OF MAINE. THE GEM IS THE MOST PROGRESSIVE WITH THE
MOVEMENT OF THE LOW...AND BY THE END OF THE PERIOD MOVES IT INTO
CENTRAL NOVA SCOTIA.

LOADED A BLEND OF GFS/NAM/ECMWF/GEM FOR T/DP/WND/SKY/POP. ADDED 15
PERCENT TO WNDS FOR GUSTS OVER LAND 25 PERCENT FOR GUSTS OVER THE
COASTAL WATERS. LOADED HPC GUIDANCE FOR FIRST 2 PERIODS. BLENDED
GFS/ECMWF FOR FINAL 6 PERIOD TO BETTER CAPTURE SHOWERS ACROSS NRN
MAINE FRIDAY AFTERNOON.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE EVER PERSISTENT UPPER TROUGH WILL CONTROL NORTHERN NEW ENGLAND
WEATHER INTO THE MIDDLE OF NEXT WEEK. THE GFS AND ECMWF DIFFER ON
THE STRENGTH AND POSITION OF COASTAL LOW PRESSURE SYSTEMS
DEVELOPING ALONG FRONTAL BOUNDARIES. THE ECMWF IS SLOWER AND MUCH
STRONGER WITH THESE LOWS SUNDAY/SUNDAY NIGHT AND AGAIN ON TUESDAY
NIGHT/WEDNESDAY. THE MODEL BLEND BRINGS A CHANCE OF RAIN DURING
THESE TIME PERIODS. THE WORD IS UNSETTLED WITH TEMPERATURES
SLIGHTLY BELOW TO NEAR NORMAL FOR MID AUGUST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE EVER PERSISTENT UPPER TROUGH WILL CONTROL NORTHERN NEW ENGLAND
WEATHER INTO THE MIDDLE OF NEXT WEEK. THE GFS AND ECMWF DIFFER ON
THE STRENGTH AND POSITION OF COASTAL LOW PRESSURE SYSTEMS
DEVELOPING ALONG FRONTAL BOUNDARIES. THE ECMWF IS SLOWER AND MUCH
STRONGER WITH THESE LOWS SUNDAY/SUNDAY NIGHT AND AGAIN ON TUESDAY
NIGHT/WEDNESDAY. THE MODEL BLEND BRINGS A CHANCE OF RAIN DURING
THESE TIME PERIODS. THE WORD IS UNSETTLED WITH TEMPERATURES
SLIGHTLY BELOW TO NEAR NORMAL FOR MID AUGUST.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: MAINLY VFR CONDITIONS ARE EXPECTED ACROSS THE REGION
TONIGHT AND THURSDAY.

SHORT TERM: GENERALLY MVFR CONDITIONS ACROSS NRN MAINE WILL
PERSIST THROUGH THE PERIOD WITH SCT SHWRS...WITH ISOLD TSTMS FRI
AFTERNOON ACROSS. VFR CNTRL AND SRN MAINE FRI...WITH ISOLD SHWRS
CNTRL ME. MVFR CONDITIONS WILL CONTINUE ACROSS NRN ME...AND SPREAD
TO CNTRL ME SAT...WITH SHWRS AND ISOLD TSTMS. VFR CONDITIONS SRN
ME...DECREASING CIGS SAT AS A LOW MOVES NORTH WELL OFF SHORE. PCPN
AND LOW CLOUDS SHOULD REMAIN SOUTH OF ME COAST.

&&

.MARINE...
NEAR TERM: WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA TONIGHT
AND THURSDAY.

SHORT TERM: WINDS AND SEAS BELOW SCA CRITERIA THROUGH THE
PERIOD...SEAS WILL BE BUILDING LATE IN THE PERIOD...WILL REMAIN
BELOW 5 FT.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...BLOOMER/FARRAR
SHORT TERM...NORTON
LONG TERM...OKULSKI
AVIATION...BLOOMER/FARRAR/NORTON
MARINE...BLOOMER/FARRAR/NORTON
Hazardous weather outlook, Aug 5, 2:56 AM EDT, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
256 AM EDT WED AUG 5 2015

MEZ001>006-010-011-015>017-029>032-060700-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
256 AM EDT WED AUG 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR
DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION LATER
THIS MORNING THROUGH THE AFTERNOON. SMALL HAIL WILL BE POSSIBLE
WITH THE SHOWERS AND THUNDERSTORMS, WITH THE STRONGER ACTIVITY
POSSIBLY PRODUCING MARGINALLY SEVERE HAIL AROUND 1 INCH IN
DIAMETER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-060700-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
256 AM EDT WED AUG 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 5, 3:18 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
318 PM EDT WED AUG 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             5 SSW BAXTER ST PARK    45.96N 69.06W
08/04/2015  E1.00 INCH       PISCATAQUIS        ME   PARK/FOREST SRVC

            BAXTER STATE PARK RANGERS REPORTED QUARTER SIZE HAIL THAT
            COVERED THE GROUND AT LEDGE FALLS.

&&

DDUMONT
Local storm report, Aug 5, 3:19 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
319 PM EDT WED AUG 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             5 SSW BAXTER ST PARK    45.96N 69.06W
08/04/2015  E1.00 INCH       PISCATAQUIS        ME   PARK/FOREST SRVC

            BAXTER STATE PARK RANGERS REPORTED QUARTER SIZE HAIL THAT
            COVERED THE GROUND AT LEDGE FALLS.

0245 PM     HAIL             MARS HILL               46.52N 67.87W
08/04/2015  M1.00 INCH       AROOSTOOK          ME   PUBLIC

            REPORT FROM SOCIAL MEDIA, TIME ESTIMATED BY RADAR.

0250 PM     HAIL             3 SSE SHIN POND         46.06N 68.53W
08/04/2015  E1.00 INCH       PENOBSCOT          ME   TRAINED SPOTTER

0322 PM     HAIL             4 NW SMYRNA MILLS       46.16N 68.23W
08/04/2015  E1.75 INCH       AROOSTOOK          ME   PUBLIC

            GOLF BALL-SIZED HAIL REPORT FROM SOCIAL MEDIA.

0323 PM     HAIL             DYER BROOK              46.08N 68.18W
08/04/2015  E1.25 INCH       AROOSTOOK          ME   PUBLIC

            PICTURE POSTED TO SOCIAL MEDIA. ALSO REPORT OF A TREE
            DOWN. TIME ESTIMATED BY RADAR

0325 PM     HAIL             SMYRNA MILLS            46.13N 68.16W
08/04/2015  E1.00 INCH       AROOSTOOK          ME   PUBLIC

            PICTURE POSTED TO SOCIAL MEDIA, TIME ESTIMATED FROM RADAR

0335 PM     TSTM WND DMG     1 NE KATAHDIN IRON WORK 45.45N 69.17W
08/04/2015                   PISCATAQUIS        ME   PARK/FOREST SRVC

            MULTIPLE TREES DOWN ON KATADIN IRON WORKS ROAD.

0350 PM     HAIL             4 WSW LITTLETON         46.20N 67.92W
08/04/2015  M1.75 INCH       AROOSTOOK          ME   PUBLIC

            PICTURE POSTED ON SOCIAL MEDIA, TIME ESTIMATED FROM RADAR

0350 PM     HAIL             8 NW HOULTON            46.21N 67.96W
08/04/2015  M1.00 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0355 PM     HAIL             LITTLETON               46.23N 67.84W
08/04/2015  M1.25 INCH       AROOSTOOK          ME   PUBLIC

            PICTURE POSTED TO SOCIAL MEDIA

0355 PM     HAIL             2 W LITTLETON           46.23N 67.88W
08/04/2015  E1.00 INCH       AROOSTOOK          ME   PUBLIC

            PICTURE POSTED TO SOCIAL MEDIA, TIME ESTIMATED FROM RADAR

0430 PM     TSTM WND DMG     CHESTER                 45.41N 68.50W
08/04/2015                   PENOBSCOT          ME   FIRE DEPT/RESCUE

            TREE DOWN IN TOWN, TIME ESTIMATE FROM RADAR

0430 PM     TSTM WND DMG     EAST MILLINOCKET        45.63N 68.57W
08/04/2015                   PENOBSCOT          ME   LAW ENFORCEMENT

            TREE DOWN, TIME ESTIMATE FROM RADAR.

0445 PM     TSTM WND DMG     4 WNW WINN              45.52N 68.45W
08/04/2015                   PENOBSCOT          ME   FIRE DEPT/RESCUE

            TREE REPORTED DOWN ON ROUTE 161 IN WOODVILLE

0455 PM     HAIL             6 SSE NEWPORT           44.76N 69.23W
08/04/2015  M1.00 INCH       PENOBSCOT          ME   TRAINED SPOTTER

            QUARTER-SIZE HAIL

0530 PM     TSTM WND DMG     MACWAHOC                45.63N 68.26W
08/04/2015                   AROOSTOOK          ME   TRAINED SPOTTER

            TWO TREES DOWN

&&

DDUMONT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 4:35 PM EDTSevere Thunderstorm WarningCARHancock, Penobscot, Washington40 min
Aug 5, 5:01 PM EDTSevere Thunderstorm WarningCARHancock, Washington44 min

Nearby

Severe Thunderstorm Warnings in Maine, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.